# SDR DALA2018042302764

- Difficulty date: April 18, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 33,318 hours, 17,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 43 BOX BEAM, AFT HOLE RT,  IN PASSENGER CABIN.   REPAIRED THE BOX BEAM IAW CARD 5370-01450-02B IAW SB 53-1251, REV 1
